# SDR DALA2020092703197

- Difficulty date: September 27, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 82,007 hours, 35,844 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME 31 SHEAR TIE BETWEEN STR 41 RH TO 42 RH IN FWD CARGO COMPARTMENT.  CORRECTIVE ACTION: REPLACED SHEAR TIE LOCATED FRAME 31 BETWEEN STR 41R TO STR 42R IN FWD CARGO COMPARTMENT, AS PER A320 SRM 51-72-11; 51-42-11 AND DWG D53231586 RELEASE DATE: 28-MAY-98; ISSUE D00.
